Cart (Loading....) | Create Account
Close category search window

Asymptotic Stability Analysis of a Kind of Switched Positive Linear Discrete Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xiaoping Xue ; Dept. of Math., Harbin Inst. of Technol., Harbin, China ; Zhuchun Li

This note studies the asymptotic stability of switched positive linear discrete systems whose subsystems are (sp) matrices. Such a matrix is the character of a kind of asymptotically stable linear systems and it is very easy to test. A new definition of (sp) matrix is given by means of graph theory. Based on an approaching using partially ordered semigroups and Lie algebras, we present several new criteria for asymptotic stability. We also derive an algebraic condition and discuss a kind of higher order difference equation. Our results have a robustness property to some extent.

Published in:

Automatic Control, IEEE Transactions on  (Volume:55 ,  Issue: 9 )

Date of Publication:

Sept. 2010

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.